# SDR COMA9860135

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Condition: Malfunction
- Location: Nlg
- Part time: 910 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MESSAGE, CYCLED GEAR ONCE FOR NORMAL GEAR DOWN INDICATION.  REPLACED THE NLG PRIORITY VALVE.
